# SDR QXEA200700124

- Difficulty date: February 3, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 21,815 hours, 31,454 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21599
- Part serial: 03720173
- Condition: Vibration
- Location: Mlg
- Part time: 77,130 hours, 10,568 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2010, VIBRATION COMING FROM LEFT SIDE BRAKES.  MAINTENANCE REPLACED NR 1 AND NR 2 BRAKE ASSEMBLIES.  BLED AND LEAK CHECKED BRAKES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
